Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Length and area estimates of the derivatives of bounded holomorphic functions


Author: Shinji Yamashita
Journal: Proc. Amer. Math. Soc. 88 (1983), 29-33
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1983-0691273-9
MathSciNet review: 691273
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: MacGregor [1] and Yamashita [5] proved the estimates of the coefficient $ {a_n}$ of the Taylor expansion $ f(z) = {a_0} + {a_n}{z^n} + \cdots $ of $ f$ nonconstant and holomorphic in $ \vert z\vert < 1$ in terms of the area of the image of $ \vert z\vert < r < 1$ by $ f$ and the length of its outer or exact outer boundary. We shall consider some analogous estimates in terms of the non-Euclidean geometry for $ f$ bounded, $ \vert f\vert < 1$, in $ \vert z\vert < 1$. For example, $ 2\pi {r^n}\vert{a_n}\vert/(1 - \vert{a_0}{\vert^2})$ is strictly less than the non-Euclidean length of the boundary of the image of $ \vert z\vert < r$, the multiplicity not being counted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691273-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society